# SDR SWIA200616286

- Difficulty date: February 19, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 33,540 hours, 41,489 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3431001001
- Part serial: 0075
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 13,738 hours, 16,966 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEFT NACELLE FLAP DISAGREE.  REPLACED THE LEFT NACELLE FLAP ACTUATOR IAW MM 27-50-08.  OPERATIONAL CHECK GOOD.
